# SDR 29GA2016040400002

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 33,786 hours, 37,789 cycles
- Engine: Ge CT79B
- System (JASC): 5220 · Emergency Exits
- Part: Safety Wire
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SAFETY WIRE IS BROKEN ON THE EMERGENCY EXIT BY 7A.  SAFETIED BREAK AWAY WIRE AT EMERGENCY EXIT 7A IAW AMM 52-20-10.
